# SDR DALA1035859864

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR PANEL 60, SEVERAL RIBS CHAFED, CRACKED AND BROKEN.  FABRICATED NEW SKIN AND 5EA RIBS IAW SRM 53-23-0, 53-05, FIG 1. TREATED AND PRIMED IAW SRM 51-10-3. INSTALLED SKIN AND RIBS IAW SRM 51-30-2.
